MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72203360S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera head image fades in and out when the cable is moved, it is possibly a wiring issue.No patient injury was reported.
 
Additional Manufacturer Narrative
An evaluation was performed by smith & nephew and could confirm the customer complaint for the image fades in and out.A visual inspection was performed and showed the connecting end of the camera head to the control unit shows water spots indicating a leak path.This is caused by the cap not be tightened down properly during the cleaning process.No manufacturing related defects were observed.

Brand Name
SVCE REPL CAMERA HEAD HD 1200 AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7608467
Report Number1643264-2018-00467
Device Sequence Number1422655
Product Code GCJ
UDI-Device Identifier00885554025897
UDI-Public(01)00885554025897
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203360S
Device Catalogue Number72203360S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date06/17/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1